# SDR VNAA2020011621101

- Difficulty date: January 12, 2020
- Submitted: January 16, 2020
- Operation: Air carrier
- Aircraft: N596NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15411
- Aircraft time: 8,991 hours, 8,235 cycles
- System (JASC): 2760 · Drag Control System
- Part: Spoiler Sys
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHILE ENROUTE TO TLH, CREW RECIEVED AND OB SPOILERON AND OB SPOILERS CAUTION MESSAGE. CREW FOLLOWED THE QRH INSTRUCTIONS AND WAS UNABLE TO CLEAR THE MESSAGE. THEY THEN DECLARED AN EMERGENCY AND TRIED TO CONTACTED TLH TOWER BUT NO RESPONSE. THEY ASKED FOR AN ALTERNATE TO GO TO AND WAS GIVEN TLH WHERE THEY PROCEEDED TOO AND LANDED WITHOUT FURTHER INCIDENT. / MAINTANENCE HAS BEEN CALLED TO THE AIRCRAFT. PERFORMED SYSTEM RESET. PROBLEM DID NOT REOCCUR"
